# SDR MASA2011012401779

- Difficulty date: January 21, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N991HA
- Make and model: Dhav DHC8202
- Aircraft serial: 431
- Aircraft time: 34,738 hours, 36,430 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Door Step
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STEP LIGHT INOP.  MX RELAMPED DOOR STEP LIGHT.
